Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Northern Indiana

June 12, 2015White County, Indiana

NWS Northern Indiana issued this flash flood warning at Jun 12, 2015, 4:25 PM EDT for White County, Indiana. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 4:25 PM EDT (20:25 UTC)
Expired
Jun 12, 2015, 10:30 PM EDT
In force
6 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

County White County, IN

The radar

The Northern Indiana radar (KIWX), 117 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:45 PM EDTHEAVY RAIN 1.74Norway, INMESONET STATION NORWAY /TCNI3/
Jun 12, 8:50 PM EDTHEAVY RAIN 4.5Indiana Beach, INREPORTED 4.0 INCHES SINCE 4 PM EDT. STORM TOTAL FOR THE DAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WGUS53 KIWX 122025
FFWIWX
INC181-130230-
/O.NEW.KIWX.FF.W.0001.150612T2025Z-150613T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WHITE COUNTY IN NORTHWESTERN INDIANA...

* UNTIL 1030 PM EDT FRIDAY
    
* AT 423 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS  
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY OVER 
  NORTHERN WHITE COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONTICELLO...MONON...WOLCOTT...REYNOLDS...BURNETTSVILLE...BELL
  CENTER...NORWAY...BUFFALO...LEE...IDAVILLE...HEADLEE...SITKA AND
  INDIANA BEACH.

ADDITIONAL RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 600 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU LIVE IN LOW LYING OR FLOOD PRONE AREAS...BE PREPARED TO MOVE 
TO HIGHER GROUND IF FLOODING IS OBSERVED.

&&

LAT...LON 4084 8708 4084 8699 4091 8699 4091 8658
      4074 8658 4074 8710

$$

JBALL
2 follow-up statements
931 
WGUS73 KIWX 122306
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT FRI JUN 12 2015

INC181-130230-
/O.CON.KIWX.FF.W.0001.000000T0000Z-150613T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-
706 PM EDT FRI JUN 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FRIDAY
FOR NORTHERN WHITE COUNTY...

AT 705 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLOODING OF STREETS AND LOW LYING AREAS IS OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTICELLO...MONON...WOLCOTT...REYNOLDS...BURNETTSVILLE...BELL
CENTER...NORWAY...BUFFALO...LEE...IDAVILLE...HEADLEE...SITKA AND
INDIANA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4084 8708 4084 8699 4091 8699 4091 8658
      4074 8658 4074 8710

$$

JAL
557 
WGUS73 KIWX 130058
FFSIWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 PM EDT FRI JUN 12 2015

INC181-130230-
/O.CON.KIWX.FF.W.0001.000000T0000Z-150613T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITE IN-
858 PM EDT FRI JUN 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FRIDAY
FOR NORTHERN WHITE COUNTY...

AT 856 PM EDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS HAVE 
PRODUCED 4.5 INCHES OF RAIN IN MONTICELLO. FLASH FLOODING IS 
EXPECTED TO CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONTICELLO...MONON...WOLCOTT...REYNOLDS...BURNETTSVILLE...BELL
CENTER...NORWAY...BUFFALO...LEE...IDAVILLE...HEADLEE...SITKA AND
INDIANA BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4084 8708 4084 8699 4091 8699 4091 8658
      4074 8658 4074 8710

$$

JAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:59 PM EDT, 26 minutes earlier.

Area forecast discussion, Jun 12, 3:59 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT FRI JUN 12 2015

.SYNOPSIS...
ISSUED AT 348 PM EDT FRI JUN 12 2015

A WEAK COLD FRONT OVER SOUTHWEST MICHIGAN AND NORTHWEST INDIANA
LATE THIS AFTERNOON... WILL MOVE SOUTHEAST INTO OUR AREA OVERNIGHT
AND STALL OUT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
EVENING AS THE FRONT MOVES IN... AND MAY CONTINUE OVERNIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA
AGAIN SATURDAY AFTERNOON AS THE FRONT REMAINS STATIONARY ACROSS
THE AREA. LOWS TONIGHT WILL BE IN THE LOWER AND MIDDLE 60S...
EXCEPT COOLER NEAR LAKE MICHIGAN... WITH HIGHS SATURDAY IN THE
UPPER 70S AND LOWER 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015

LAKE MICHIGAN ENHANCED CDFNT MOVG THROUGH NWRN PORTION OF THE CWA
ATTM. STORMS DEVELOPED EARLY IN THE AFTN ALONG A PREFRONTAL TROUGH
BUT AIRMASS QUICKLY DESTABILIZING AND STORMS REDEVELOPING ALONG
CDFNT OVER NW INDIANA/ERN IL. KEPT TSTMS LIKELY/CATEGORICAL WITH
POTENTIAL FOR HEAVY RAINFALL AS PWAT AROUND 2" WITH FLOW NEARLY
PARALLEL TO THE FRONT SUPPORTING TRAINING ECHOES THROUGH THE EVE
ALONG/AHEAD OF THE CDFNT. STILL APPEARS TO BE A SLIGHT RISK OF SVR
STORMS LATE THIS AFTN AS MODERATE INSTABILITY HAS REDEVELOPED AND
CONTG TO DESTABILIZE WHILE RATHER FAST FLOW ALOFT RESULTING IN
AROUND 30KT 0-6KM SHEAR. FRONT SHOULD STALL FROM W-E ACROSS OUR
CWA TONIGHT AS ANOTHER TROF MOVES SLOWLY EAST INTO THE CENTRAL
PLAINS WITH CONVECTIVELY INDUCED VORT MAXES LIFTING NEWD UP THE
BACKSIDE OF THE SERN CONUS RIDGE TOWARD THE UPR GRTLKS. THIS
SHOULD RESULT IN AN INCREASE IN H85 SWLY WINDS OVERNIGHT CAUSING
SOME OVER- RUNNING OF THE BOUNDARY... AND PSBLY LEAD TO CONTD
SHOWER/TSTM DEVELOPMENT ACROSS OUR AREA LATE TONIGHT AND INTO SAT
MORNING. WITH MODERATE DIURNAL DESTABILIZATION EXPECTED OVER THE
AREA AGAIN DURING THE DAY SATURDAY AND STALLED FRONTAL BOUNDARY
REMAINING IN THE AREA EXPANDED CHC OF TSTMS TO INCLUDE ENTIRE AREA
EXCEPT OVER LAKE MICHIGAN WHERE INSTABILITY WILL BE LESS. LOWS
TONIGHT EXPECTED TO BE IN THE L-M60S EXCEPT IN THE M-U50S NEAR
LAKE MICHIGAN. HIGHS ON SATURDAY EXPECTED TO BE IN THE U70S-L80S.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 348 PM EDT FRI JUN 12 2015

...PERIODS OF THUNDERSTORMS WITH HEAVY RAIN TO INCREASE FLOOD
POTENTIAL THROUGH NEXT WEEK...

OPTIMAL CONDITIONS FOR THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST
THROUGH NEXT WEEK. AN AIRMASS WITH PRECIPITABLE WATER VALUES
APPROACHING THE CLIMATOLOGICAL EXTREMES FOR JUNE OF AROUND 2.25
INCHES WILL BE OVER THE AREA FOR AN EXTENDED PERIOD AS A FRONT
UNDULATES ACROSS THE AREA. PERIODS OF THUNDERSTORMS WITH HEAVY RAIN
CAN BE EXPECTED THROUGH THIS WEEKEND AND THROUGH NEARLY ALL OF NEXT
WEEK. THE HEAVY RAINFALL WILL LIKELY CAUSE FLOODING OF LOCAL
AREAS...BUT ALSO MAY LEAD TO MORE WIDESPREAD FLOODING. HAVE ISSUED A
HYDROLOGICAL OUTLOOK IN THIS REGARD...HIGHLIGHTING THE CHANCE OF
FLOODING. OTHERWISE...A FRONT WILL UNDULATE ACROSS THE AREA WITH A
MOISTURE LADEN AIRMASS REMAINING OVER THE AREA. HIGHS THE NEXT WEEK
WILL BE MAINLY IN THE 80S WITH LOWS IN THE MID 60S TO LOWER 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 127 PM EDT FRI JUN 12 2015

WK CDFNT EXTENDS ACROSS SW MI/NE IL THIS AFTN. A LINE OF TSTMS HAS
FORMED ALONG PRE-FRONTAL TROF OVER NE INDIANA AND NW OHIO AND
MOVED THROUGH FWA BTWN 16-17Z. MAY BE SUFFICIENT DESTABILIZATION
AT FWA FOR TSTMS TO REDEVELOP ALONG CDFNT AS IT SAGS SE THIS AFTN
SO LEFT IN TEMPO TSRA BUT LIMITED TO JUST SHRA AT SBN. STRATUS/FOG
FAIRLY EXTENSIVE ALONG/BEHIND THE FRONT AND SHOULD IMPACT SBN THIS
AFTN THROUGH SATURDAY MORNING AND FWA THIS EVE THROUGH SAT
MORNING WITH MIXING PROBABLY ALLOWING CONDITIONS TO IMPROVE TO
VFR BY MIDDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:23 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EDT FRI JUN 12 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130830-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE
DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO
MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL
MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-130830-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO
TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO
50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY
NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/

In the hours before

Local storm report, Jun 12, 1:20 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND GST     JONESTOWN               40.77N  84.51W
06/12/2015  E50 MPH          VAN WERT           OH   TRAINED SPOTTER

            RELAYED BY EMERGENCY MANAGEMENT

&&

NG
Special weather statement, Jun 12, 1:45 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT FRI JUN 12 2015

OHZ016-025-121800-
PUTNAM-ALLEN-
145 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND
NORTHEASTERN ALLEN COUNTIES...

AT 144 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS GROVE...OR
NEAR BLUFFTON...MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIMA...OTTAWA...BLUFFTON...COLUMBUS GROVE...PANDORA...CAIRO...
BEAVERDAM...VAUGHNSVILLE...SLABTOWN AND ROCKPORT.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 129 AND 141.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4077 8415 4098 8416 4102 8388 4077 8388
TIME...MOT...LOC 1744Z 259DEG 51KT 4087 8398

JAL
Local storm report, Jun 12, 4:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             MONON                   40.86N 86.88W
06/12/2015  E1.00 INCH       WHITE              IN   PUBLIC

            NICKLE TO QUARTER SIZED HAIL. A FEW SLIGHTLY
            LARGER THAN QUARTER SIZED. WIND GUSTS
            ESTIMATED 40 TO 50 MPH.

&&

MCD
Local storm report, Jun 12, 4:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     1 NE NORWAY             40.79N 86.75W
06/12/2015                   WHITE              IN   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTED NEAR 250 N AND SR-39.

&&

MCD
Local storm report, Jun 12, 4:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     MONON                   40.86N 86.88W
06/12/2015                   WHITE              IN   TRAINED SPOTTER

            SEVERAL TREES DOWN ABOUT 1-2 FT DIAMETER.
            PARTIALLY ROTTED. HEALTHY BRANCHES DOWNED
            AROUND THE AREA...LARGEST UP TO 4 INCHES IN
            DIAMETER.

&&

MCD
Local storm report, Jun 12, 4:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 PM EDT FRI JUN 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       MONON                   40.86N 86.88W
06/12/2015  U0.00 INCH       WHITE              IN   TRAINED SPOTTER

            VERY HEAVY RAIN WITHIN STORM. WATER UP TO
            THE CURBS ALONG SEVERAL STREETS. TRAVEL
            BECOMING RESTRICTED OR SLOWED.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:32 PM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days
Jun 12, 12:15 PM EDTSpecial Weather StatementIWXHuntington, Wells30 min
Jun 12, 12:30 PM EDTSevere Thunderstorm WarningIWXAdams, Wells45 min
Jun 12, 3:43 PM EDTSevere Thunderstorm WarningIWXPulaski, White47 min
Jun 12, 4:18 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White42 min
Jun 12, 4:41 PM EDTSevere Thunderstorm WarningIWXWhite34 min
Jun 12, 5:00 PM EDTSpecial Weather StatementIWXCass30 min
Jun 12, 5:22 PM EDTSpecial Weather StatementIWXMiami23 min
Jun 12, 5:41 PM EDTSpecial Weather StatementIWXGrant34 min
Jun 12, 6:07 PM EDTSpecial Weather StatementIWXHuntington23 min

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.